# SDR R61A2024060500247

- Difficulty date: May 15, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 25,696 hours, 17,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Chafed
- Location: Frm 78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - INTERNAL FLOOR STRUCTURE CENTER CROSSBEAM AT FR 78 HAS 2EA SPOTS OF CHAFFING DAMAGE ON BOTTOM EDGE AS SEEN THROUGH AFT CARGO.  COMPLIED WITH ETD2024-170-013947 BY FABRICATING AND INSTALLED AN ''L'' ANGLE REPAIR DOUBLER TO CROSSBEAM FRAME 78 LOWER FLANGE.
